| Model Number |
MMT-523RNAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 500 mg/dl at the time of incident.Customer also report the blood glucose 390 mg/dl.The customer did not provide details regarding symptoms of high blood glucose.Customer treated with insulin pump and manual injection.The customer was assisted with troubleshooting and declined for high blood glucose.The insulin pump will not be returned for analysis.